# SDR IPXA2023070486672

- Difficulty date: July 1, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N469UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25485
- Aircraft time: 33,958 hours, 20,570 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FLAP I/B END HAS AREA OF METAL FLAKING (MARKED)***SM26/LMX6*** PERFORMED COMPLETED STEP MEASUREMENT. OPEN
